Mathematical structures in continuous dynamical systems


Share/Save/Bookmark

Groesen, E. van and Jager, E.M. de (1994) Mathematical structures in continuous dynamical systems. Studies in mathematical physics, ISSN 0925-8582 ; vol. 6 . North-Holland, Amsterdam. ISBN 9780444821515

Full text not available from this repository. The author is invited to upload the full text of this publication.

Item Type:Book
Copyright:© 1994 Elsevier
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/30310
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140950